Universidad Complutense de Madrid
E-Prints Complutense

Hausdorffness in intuitionistic fuzzy topological spaces.

Impacto

Downloads

Downloads per month over past year



Lupianez, Francisco Gallego (2003) Hausdorffness in intuitionistic fuzzy topological spaces. Mathware & Soft Computin, 10 (1). pp. 17-22. ISSN 1134-5632

[img] PDF
Restringido a Repository staff only

128kB

Official URL: http://ic.ugr.es/Mathware/index.php/Mathware/issue/archive



Abstract

The basic concepts of the theory of intuitionistic fuzzy topological spaces have been defined by D. C¸ oker and co-workers. In this paper, we define new notions of Hausdorffness in the intuitionistic fuzzy sense, and obtain some new properties, in particular on convergence.


Item Type:Article
Uncontrolled Keywords:Intuitionistic topology; Separation; Hausdorffness.
Subjects:Sciences > Mathematics > Topology
ID Code:16233
Deposited On:10 Sep 2012 10:54
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page